# SDR 2000UALA00302

- Difficulty date: June 2, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 3,105 hours, 1,081 cycles
- Engine: Pwa PW4052
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: SRDL0C12H
- Condition: Defective
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON FINAL INTO SFO, FLIGHT GOT ASYMMETRICAL FLAP INDICATION NO TRAILING EDGE CAUTION LIGHT WHEN SELECTED FLAP 15.  FLIGHT DECLARED AN EMERGENCY.  LANDED SFO WITHOUT INCIDENT.  *S/D*  A FAULTY TRAILING EDGE FLAP INDICATOR IN THE PILOTS MAIN FLIGHT DECK PANEL PRESENTED THE ASYMMETRICAL FLAP INDICATION.  THERE WAS NO EICAS WARNING OR CAUTION BECAUSE THIS WAS AN INDICATION PROBLEM GENERATED BY THE INDICATOR AND NOT THE FLAP/SLAT ELECTRONICS UNIT (FSEU).  THE INDICATOR WAS REPLACED WITH NEW INDICATOR AND OPS CHECKED GOOD PER MM 27-58-02.
